Minimal surfaces with free boundaries

S. Hildebrandt University of Bonn, Bonn, F.R. Germany J. C. C. Nitsche University of Minnesota, Minneapolis, Minn., USA

TBD mathscidoc:1701.331559

Acta Mathematica, 143, (1), 251-272, 1979.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 161 downloads ] [ 0 comments ] [ Cited by 27 ]
@inproceedings{s.1979minimal,
  title={Minimal surfaces with free boundaries},
  author={S. Hildebrandt, and J. C. C. Nitsche},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250612364268},
  booktitle={Acta Mathematica},
  volume={143},
  number={1},
  pages={251-272},
  year={1979},
}
S. Hildebrandt, and J. C. C. Nitsche. Minimal surfaces with free boundaries. 1979. Vol. 143. In Acta Mathematica. pp.251-272. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250612364268.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved